# SDR AUS20030650

- Difficulty date: June 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 182F
- Engine: Cont O470R
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Part number: 0523315
- Condition: Corroded
- Location: Wing Spar
- Part time: 5,724 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING FRONT SPAR CAP DOUBLER PLATE CONTAINED INTERGRANULAR CORROSION.
